# SDR IPXA2025080361106

- Difficulty date: July 22, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504661
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBD SIDE, AFT INNER SKIN HAS CORROSION BETWEEN PANELS 443HL AND 443JL AT LOWER AREA.  ACCOMPLISH REPAIR PER EO-94655-REQ1 AND VT-MAE EA 757-5450-27-A4075, REV-.
